# SDR SIMA200115506

- Difficulty date: June 4, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: B0200124
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3551 - AFT CABIN EMERGENCY FLASHLIGHT INOPERATIVE.  ISSUED MEL.  REMOVED AND REPLACED FLASHLIGHT IAW AMM.  OPS CHECK GOOD.  (M)
